Results 1 to 7 of 7

Thread: Do any of these sound like they go together?

  1. #1
    Senior Member Mona~on~wheels's Avatar
    Join Date
    Oct 2007
    Location
    Cleburne, Texas, USA
    Posts
    5,664

    Question Do any of these sound like they go together?

    1. Swollen ankles when I sit up
    right side every day, left some times
    Some days still partially swollen next morning.
    2. Catch in my right groin muscle.
    I have to massage it before doing r-o-m & still doesn't fully stretch out.
    3. More spasms. Especially when my buttocks come out of my roho cushion.
    When the lift is raising me out of my cushion.
    4. Blood pressure higher in bed. Esp. when I first lay down from getting out of wc.
    Last edited by Mona~on~wheels; 03-13-2011 at 06:54 PM.

  2. #2
    Senior Member jschism's Avatar
    Join Date
    Aug 2010
    Location
    illinois, and no, chicago is not anywhere near where i live
    Posts
    2,167
    i'm certainly no dr. and new to this, not sure about the ankle swelling, but some sound similar to when my hip flexors are really tight. when mine get tight i get increase in spasms and some hip pain, also makes me really uncomfortable when sitting. maybe more ROM and other cardio would help?

  3. #3
    Hi,
    It doesnt sound like the swelling is related to the spasms. Is this swelling new? ARe you eating alot of salt? On any meds that cause swelling such as some BP meds, ibuprofen?
    BP can become higher later in the day as well as after activity. Not sure how high you are speaking of.
    AAD

  4. #4
    BP will be higher when u go to bed first. SCI Dr. Mentioned something about that when at my appt. I was 90/50.

    Spasms will happen when you're moving from a different position. My legs do a little jig or stiffen when I get from chair to bed via lift.

    Swelling , sorry we are aging and our circulation sucks. You go to your Dr. More than most. What is hisher suggestions ?
    Get involved in politics as if your life depended on it, because it does. -- Justin Dart

    I shall not tolerate ignorance or hate speech on this site.

  5. #5
    Senior Member Mona~on~wheels's Avatar
    Join Date
    Oct 2007
    Location
    Cleburne, Texas, USA
    Posts
    5,664
    Thanks jschism & AAD.

    the 1st thing I did was cut out all salt for about a week with no change.
    My pca told me today the foot had a pink hue to it also.
    I take 2 bp meds lisinopril 1.25 which has a diurectic in it. Not much at 1.25 mg..
    Also amlodipine 5 mg.
    My bp will be normal in the wc at 106/65.
    Then as soon as I lay down it will go to 160/116.
    I had some spots but I'm clear of them now.
    We've searched my body inch by inch.
    The spots are gone but spasms & high bp continue.

  6. #6
    Senior Member Mona~on~wheels's Avatar
    Join Date
    Oct 2007
    Location
    Cleburne, Texas, USA
    Posts
    5,664
    Quote Originally Posted by Liz321 View Post
    BP will be higher when u go to bed first. SCI Dr. Mentioned something about that when at my appt. I was 90/50.

    Swelling , sorry we are aging and our circulation sucks. You go to your Dr. More than most. What is hisher suggestions ?
    When you 1st get in bed?

    I haven't talked to Dr. yet.

  7. #7
    Yes, unless your ill. Position change pulls on your sp no?
    Get involved in politics as if your life depended on it, because it does. -- Justin Dart

    I shall not tolerate ignorance or hate speech on this site.

Similar Threads

  1. How Do I Fix My Sound Device?
    By xtravla in forum Computers
    Replies: 3
    Last Post: 02-12-2011, 03:54 AM
  2. Car Sound and Wheels
    By Shawn in forum Life
    Replies: 3
    Last Post: 02-13-2006, 08:25 PM
  3. Does this sound like something bad?
    By Jenfr in forum Care
    Replies: 3
    Last Post: 02-10-2006, 08:57 PM
  4. no sound on new pc?
    By ~Patrick~ in forum Computers
    Replies: 1
    Last Post: 09-26-2003, 08:06 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •